# SDR COEA0707901

- Difficulty date: July 30, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, FOUND DURING HEAVY CHECK, FOUND CARGO DOOR INNER SKIN AND UNDERLYING STRUCTURE BENT JUST AFT OF ACTUATOR MOUNT.  FOUND SKIN REPAIR TO BE CRACKED DUE TO IMPROPERLY FABRICATED INTERCOSTAL.  INSTALLED NEW INTERCOSTAL AND FABRICATED NEW SKIN REPAIR IAW SRM.  (K)
